# SDR AALA202208257510

- Difficulty date: August 24, 2022
- Submitted: August 25, 2022
- Operation: Air carrier
- Aircraft: N545UW
- Make and model: Airbus A300*
- Aircraft serial: 4850
- Aircraft time: 36,085 hours, 13,749 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 2L DOOR SHOWS CLOSED ALL INDICATION CLOSED BUT CIDS PANEL INDICATES AMBER  CHECK DOOR PRESSURE. MAINTENANCE SERVICED 2L DOOR ASSIST BOTTLE PER AMM 52-10-00 .
